Clarityn Allergy 10mg Tablets 30 Tablets

Please note images are for illustration purposes and may differ from the product(s) you receive
  • 1 a day
  • Loratadine
  • Up to 24hr relief from hayfever & other allergy symptoms
  • Effective relief from sneezing, runny nose, itchy eyes and more
£9.64
quantity
  • 1 a day
  • Loratadine
  • Up to 24hr relief from hayfever & other allergy symptoms
  • Effective relief from sneezing, runny nose, itchy eyes and more
<br>
Product Information
Clarityn Allergy Tablets help provide up to 24-hour relief from hayfever and other allergy symptoms caused by over 150 airborne allergens such as animal dander, pollen, dust & mould.
Effective relief from symptoms like runny nose, sneezing, itchy or watery eyes and an itchy throat or nose. Clarityn may also be used to help relieve symptoms of urticaria (itching and redness) which is often know as hives or nettle rash.
With the active ingredient loratadine, this one-a-day antihistamine is non-drowsy in the majority of users. It's suitable for adults and children over 6 years (>30kg).
Usage
For Oral Use. Dosage: Adults and children 6 years and older who weigh more than 30kg (4st 7lb), 1 x tablet, Once daily, Children who weigh 30kg (4st 7lb) or less, not recommended.
If you have severe liver problems your doctor or pharmacist may advise you to take the recommended amount every other day. If this applies to you follow their instructions.
Clarityn Allergy Tablets contain loratadine. Always read the label.
Ingredients
Each tablet contains Loratadine 10mg
Also contains Lactose Monohydrate, Maize Starch, Magnesium Stearate
Suitable For
Cautions/Allergies
Warnings: do not exceed the stated dose. Do not use during pregnancy or if you are breastfeeding. If symptoms persist consult your doctor or pharmacist. Keep all medicines out of the reach and sight of children. Please read enclosed leaflet before using this medication.
Frequently Asked Questions (0)